# SDR CALA2012080300495

- Difficulty date: August 2, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 47,443 hours, 15,985 cycles
- Engine: Ge CFM567B24
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11432
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 867, FRAME CRACKED AT FASTENER HOLE BETWEEN STR 8 AND 9R.   FRAME REPAIRED IAW EA 5310-04716 REV C, OP 1, FIG 3.
